Thursday, August 11, 2011

hello moto.

in case you wondered where i had gone after my recent posting increase? did you wonder?

because i have an answer:

and it comes in the shape of a pill bottle. 

i started up on some different medication for my bipolar disorder, and per usual with medications it made me quite a tired girl.
{i am usually the side effect queen}

juuusstt as i was getting used to life again, we {my doctor and i} added another med to the mix. and it knocked me to the ground.
as in:
constant dizziness
sleeping 12 hours a night and still feeling exhausted
having a hard time keeping my eyes open during the day

it will regulate. but until then, i have no energy. no motivation. I pull myself around my house, doing the chores I must do, and resting the rest of the time.

it sucks, yes it does. but it's better than where i was.
it was important to me to get this new med in my system with weaning side effects before school starts back up! {10 days!}
and so i am.

1 comment:

Miller said...

I hope they settle in with your body quickly! One foot in front of the other. :)